Pacific Journal of Mathematics

Generic $8$-dimensional algebras with mixed basis-graph.

Thierry Dana-Picard

Article information

Source
Pacific J. Math., Volume 164, Number 2 (1994), 229-261.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102622095

Mathematical Reviews number (MathSciNet)
MR1272651

Zentralblatt MATH identifier
0799.16021

Subjects
Primary: 16S80: Deformations of rings [See also 13D10, 14D15]

Citation

Dana-Picard, Thierry. Generic $8$-dimensional algebras with mixed basis-graph. Pacific J. Math. 164 (1994), no. 2, 229--261. https://projecteuclid.org/euclid.pjm/1102622095


Export citation

References

  • [DPI] T. Dana-Picard, Classifying generic algebras,Ph.D. Thesis, Bar-Ilan Uni- versity, 1990.
  • [DP2] T. Dana-Picard, 1-dimensionalalgebras with mixed basis-graph, Canad. Math. Soc. Conf. Proc, Vol. 11 (1991), 123-158.
  • [DP-Scl] T. Dana-Picardand M. Schaps, Classifyinggeneric algebras, Rocky Moun- tain J. Math., 22 n 1 (1992), 125-155.
  • [DP-Sc2] T. Dana-Picardand M. Schaps, Classifyinggenericalgebras: The localcase,preprint, Bar-Ilan Univ., 1990.
  • [DP-Sc3] T. Dana-Picardand M. Schaps, Non reducedcomponents of Alg , preprint, Bar-Ilan Univ., 1990.
  • [DP-Sc4] T. Dana-Picardand M. Schaps, A computer assistedproject: Classificationof algebras,to appear in Proc. of Int. Conf. on Computational Algebra and Algebraic Geometry, Cortona 91, Cambridge Acad. Press.
  • [F] F. Fanigan, Which algebrasdeform to a total matrix algebra!, J. Algebra, 299(1974), 103-112.
  • [Ga] P. Gabriel, Finite representationtype is open, in Representations of Alge- bras, LNM 488, Springer-Verlag, 1974, 132-155.
  • [Ge] M. Gerstenhaber, On the deformations of rings and algebras, Ann. of Math., 79 n 1 (1964), 59-63.
  • [Ha] D. Happel, Deformations of five dimensional algebras with unit, in Ring Theory, LN in Pure and Applied Math., 51, Dekker, New York, 1978, 453-494.
  • [Kr] H. Kraft, Geometric Methods in Representation Theory, LNM 944, Springer-Verlag, 1980, 180-258.
  • [Ma] G. Mazzola, The algebraicand geometric classificationof associative alge- bras of dimension 5, Manuscripta Math., 27 (1979), 81-101.
  • [Scl] M. Schaps, Deformations of finite dimensional algebras and their idempo- tents, Trans. Amer. Math. Soc, 307 n 2 (1988), 843-856.
  • [Sc2] M. Schaps, Deformations of algebras and Hochschild cohomology II, Perspec- tives in Ring Theory, NATO ASI Series C, vol. 233, Kluwer, Dordrecht, 1988, 41-58.